Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Strict radical classes of commutative rings

Author: N. R. McConnell
Journal: Proc. Amer. Math. Soc. 118 (1993), 27-35
MSC: Primary 13A10; Secondary 16N80
MathSciNet review: 1126200
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify strongly hereditary strict radical classes for commutative rings and give some results for supernilpotent strict radical classes and strict radical classes contained in the nil radical.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A10, 16N80

Retrieve articles in all journals with MSC: 13A10, 16N80

Additional Information

PII: S 0002-9939(1993)1126200-X
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia